# SDR 97UAL900196

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Engine: Pwa JT9D7R4D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blind Rivet
- Part number: ST152402
- Condition: Failed
- Location: Rt Engine
- Component: Na
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE FAN  ACOUSTICAL PANEL SEGMENTS AFT OF THE FAN BLADES LIBERATED FROM THE FAN CASE.  THE PANELS PULLED AWAY FROM THE RIVETS.  THIS INCIDENT OCCURRED ON LANDING DURING REVERSER DEPLOYMENT.  EXCESSIVE WEAR OF ALUMINUM BLIND RIVETS AND ALUMINUM ACOUSTICAL PANEL RIVET HOLES, CAUSED LIBERATION OF ONE PANEL.  FAN DISCHARGE AIR CAUSED THE REMAINING PANELS TO BE PULLED AWAY.  THE NEW PANELS WERE INSTALLED WITH MONEL RIVETS.
